# SDR DALA2024081508182

- Difficulty date: August 11, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 76,124 hours, 29,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBREE FROM THE BOTTOM OF THE DOOR, PERFORMED OPS CK PER B757 AMM 52-11. OPS CK OK. (6143874)
